Ask an expert
Question

12 Dec 2005

anaemia
I was diagnosed with anaemia about 6 weeks ago, had one injection, was given scripts for further injections and tablets-never took them, HB was down to 10.2 but is now up to 12.7 by adjusting diet. I have quite bad swelling in the legs, ankles,and my face, was given Unat. If I dont take this I swell, but am fine on the tabs. I was told the swelling was because of the anaemia. I dont want to take these tabs for the rest of my life, any suggestions?
Answer 379 views
Expert
momentum expert

01 Jan 0001

Dear Ruth,
The reason for the swelling was maybe not well established. Swelling could be caused by heart problems and severe aneamia could cause heart failure but a low proteien level in the blood or kidney disease should also be ruled out. Ask your Dr to refer you to a physician for a good check out.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.